Skin care

Does anyone else breakout like a teenager during their chemo cycles????? The second week after my carbo/taxol I have breakouts worse than when I was a teenager....I wonder if it's steroids? The steroids clear up my psoriasis, which is crazy, but without fail, I'm a mess come week 2. It's too consistent not to link it to cycling. I've changed my facewash trying to help.

Comments

  • I got raisin cake chin and I am pretty sure it was the steroids.
  • Hi and I'm going to bet it could be the steroids also - I went to gentle soap and water only for a while - also drinking lots of the water seemed to flush the impurities out so hoping once the chemo / meds are done that will subside for you. It is worth checking with the DR for allergy reactions for sure. Wishing you all the best for these next rounds.
Sign In or Register to comment.

Hello there,

It looks like you might be new to OVdialogue. Please register or sign in to participate in discussions.